M.O Omeike

Publications

 

(a)        Dissertation / Thesis

1)      Omeike, M.O. (1999): On a class of iterative schemes for solving some system of linear equations – M.Sc. Project, University of Ibadan, Ibadan.

 

2)      Omeike, M.O. (2005): Qualitative study of solutions of certain n-system of third order non-linear ordinary differential equations – Ph.D. Thesis, University of Agriculture, Abeokuta.

 

(b)       Articles in Learned Journals

(1)   Afuwape, A.U. and Omeike, M.O. (2004): Further ultimate boundedness of solutions of some system of third order non-linear ordinary differential equations. Acta Universitatis Palackianae Olomucensis Facultas Rerum Naturalium, Mathematica 43, 7-20. MR 2124598 (2006e:34115). ISSN 0231-9721. Published by Faculty of Science, Palacky University Olomuc, Czech Republic. Available online at http://mant.upol.cz/cs/acta_math.asp. or http://dml.cz/dmlcz/140737.

 

(2)   Afuwape, A.U. and Omeike, M.O. (2005): Convergence of solutions of certain system of third order non-linear ordinary differential equations. Annals of Differential Equations 21(4), 533-540. MR 2323138. ISSN 1002-0942. Published by Fuzhou University, China. Available online at http://cmcs.fzu.edu.cn/aode/

 

(3)   Afuwape, A.U. and Omeike, M.O. (2006): Convergence of solutions of certain third order systems of non-linear ordinary differential equations. Journal of Nigerian Mathematical Society 25, 1-12. MR 2376821. ISSN 0189-8965. Published by the Nigerian Mathematical Society, Nigeria.

 

(4)   Omeike, M.O. (2007): Ultimate boundedness and periodicity results for certain third order non-linear matrix differential equations. Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 53(1), 187-197. MR2351604 (2009c: 34113). ISSN 1221-8421. Published by Facultatea de Matematica, Universitatae Alexandru Ioan Cuza, Iasi, Romania. Available online at http://www.math.uaic.ro/~annalsmath/

 

(5)   Omeike, M.O. (2007): Boundedness of solutions to fourth-order differential equation with oscillatory restoring and forcing terms. Electronic Journal of Differential Equations Vol. 2007, No. 104, pp. 1-8. MR 2328705 (2009a: 34068). ISSN: 1072-6691. Published by the Department of Mathematics, Texas State University – San Marcos, USA. Available online at http://ejde.math.txstate.edu/  or http://edje.math.unt.edu

 

(6)   Omeike, M.O. (2007): Further results on global stability of third order non-linear differential equations. Nonlinear Analysis 67(12), 3394-3400. MR 2350895 (2008f: 34131). ISSN: 0362-546x. Published by Elsevier, San Diego, CA, USA. Available online at www.elsevier.com/locate/na

 

(7)   Afuwape, A.U. and Omeike, M.O. (2008): Convergence of solutions of certain non-homogenous third-order ordinary differential equations. Kragujevac Journal of Mathematics 31, 5-16. MR 2478598 (2009j: 34112). ISSN: 1450-9628. Published by Faculty of Science, University of Kragujevac, Serbia. Available online at http://kjm.pmf.kg.ac.rs/

 

(8)   Omeike, M.O. (2008): New results on the stability and boundedness of solutions of certain third-order non-linear vector differential equations. Differential Equations and Control Processes No. 3, 26-38. MR 2515108 (2010e: 34080). ISSN 1817-2172. Published by the Mathematics and Mechanics Faculty of Saint-Petersburg State University, Russia. Available online at http://www.neva.ru/journal or http://www.math.spbu.ru.diffjournal/

 

(9)   Omeike, M.O. (2008): Boundedness of solutions of the fourth order differential equation with oscillatory restoring and forcing terms. Analele Stiintifice ale Universitatii “Al .I. Cuza” din Iasi 54(1), 187-195. MR 2429114 (2009g: 34091). ISSN 1221-8421. Published by Facultatea de Matematica, Universitatae Alexandru Ioan Cuza, Iasi, Romania. Available online at http://www.math.uaicc.ro/~annalsmath/

 

(10)           Afuwape, A.U. and Omeike, M.O. (2008): On the stability and boundedness of solutions of a kind of third order delay differential equations. Applied Mathematics and Computation 200(1) 444-451. MR2421859. ISSN 0096-3003. Published by Elsevier, San Diego, CA, USA. Available online at www.elsevier.com/locate/amc

 

(11)           Omeike, M.O. (2008): New result in the ultimate boundedness of solutions of a third-order non-linear ordinary differential equation. Journal of Inequalities in Pure and Applied Mathematics 9(1), Article 15, 1-8. MR 2391282 (2009c: 34114). ISSN 1443-5756. Published by Victoria University, Melbourne, Australia. Available online at http://www.emis.de/journals/JIPAM/

 

(12)           Omeike, M.O. (2008): Further results on global stability of solutions of certain third-order non-linear differential equations. Acta Universitatis Palackianae Olomucensis Facultas Rerum Naturalium, Mathematica 47, 121-127. MR 2482722 (2010a: 34120). ISBN: 978-80-244-2121-6. Published by the Faculty of Science, Palacky University Olomuc, Czech Republic. Available at http://mant.upol.cz/cs/acta_math.asp

 

(13)           Omeike, M.O. (2009): Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order. Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 55(1), 49-58. MR 2510712 (2010b: 34152). ISSN1221-8421. Published by Facultatea de Matematica Universititae Alexandru Ioan Cuza, Iasi, Romania. Available online at http://www/math.uaic.ro/~annalsmath/

 

(14)           Omeike, M.O. (2010): Uniform ultimate boundedness of solutions of third-order non-linear delay differential equations. Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi, 56(2), 363-372. ISSN 1221-8421. Published by Facultatea de Matematica Universititae Alexandru Ioan Cuza, Iasi, Romania. Available online at http://www.math.uaic.ro/~annalsmath/

 

 

(15)           Omeike, M.O. (2010): New results on the asymptotic behavior of a third order non-linear differential equation. Differential Equations and Applications 2(1), 39-51. MR 2654750 (2011c: 34092). ISSN 1847-120x. published by Element d.o.o. publishing house, Zagreb, Croatia. Available online at http://www.dae.ele-math.com/

 

(16)           Omeike, M.O. (2010): New results on the stability of solution of some non-autonomous delay differential equations of the third order. Differential Equations and Control Processes, No. 1, 18-29. MR 2766411 (2011i: 34127). ISSN 1817-2172. Published by the Mathematics and Mechanics Faculty of Saint Petersburg State University, Russia. Available online at http://www/nerva.ru/journal or http://www.math.spbu.ru/diffjournal/

 

(17)           Afuwape, A.U. and Omeike, M.O. (2010): On the existence of a limiting regime in the sense of Demidovic for a certain third-order non-linear differential equation. Differential Equations and Control Processes, No. 2, 39-55. MR 2766417 (2011m: 34126). ISSN 1817-2172. Published by the Mathematics and Mechanics Faculty of Saint Petersburg State University, Russia. Available online at http://www.neva.ru/journal or http://www.math.spbu.ru/diffjournal/

 

(18)           Afuwape, A.U. and Omeike, M.O. (2010): Stability and boundedness of solutions of a kind of third-order delay differential equations. Computational and Applied Mathematics, 29(3), 329-342. MR 2740657 (2011k: 34152). ISSN 0101-8205. Published by Brazilian Society of Computational and Applied Mathematics, Brazil. Available online at http://www.scielo.br/cam

 

(19)           Omeike, M.O. and Afuwape, A.U. (2010): Ultimate boundedness results for solutions of certain third order non-linear matrix differential equations. Kragujevac Journal of Mathematics 33, 83-94. MR 2732128 (2012a: 34077). ISSN 1450-9628. Published by Faculty of Science, University of Kragujevac, Serbia. Available online at http://kjm.pmf.kg.ac.rs/

 

(20)           Omeike, M.O. and Afuwape, A.U. (2010): New result on the ultimate boundedness of solutions of certain third-order vector differential equations. Acta Universitatis Palackianae Olomucensis Facultas Rerum Naturalium, Mathematica 49(1), 55-61 (2012c: 34093). ISSN 0231-9721. Published by Faculty of Science, Palacki University Olomuc, Czech Republic. Available online at http://mant.upol.cz/cs/acta_math.asp or http://dml.cz/dm/cz/140737

 

(21)           Omeike, M.O. (2011): New results on asymptotic behavior of solutions of certain third order non-linear differential equations. Kragujevac Journal of Mathematics 35(1), 99-109, MR 2894009. ISSN 1450-9628. Published by Faculty of Science, University of Kragujevac, Serbia. Available online at http://kjm.pmf.kg.ac.rs/

 

(22)           Afuwape, A.U. and Omeike, M.O. (2012):  Ultimate boundedness of some third order ordinary differential equations. Mathematica Bohemica 137(3), 355-364 Published by Institute of  Mathematics of the Academy of Sciences of the Czech Republic. Available online at http://www.emis.de/journals/MB/ or http://dml.cz/handle/10338.dmlcz/134226.

 

(23)           *Omeike M.O., Olutimo A.L. and Oyetunde O.O. (2012) The boundedness of solutions of certain nonlinear third order ordinary differential equations, Journal of Nigerian Mathematical Society, 31, 49-54. ISSN 0189-8965. Published by the Nigerian Mathematical Society, Nigeria.

 

(24)           *Adams, D.O. , Omeike M.O., Mewomo, O.T.  Olusola, I.O.  (2013), Boundedness of solutions of some third order non-autonomous ordinary Differential Equations, Journal of Nigerian Mathematical Society, 32, 229-240. ISSN: 0189-8965. Published by the Nigerian Mathematical Society, Nigeria.

 

(25)           *Omeike, M.O,  Oyetunde, O.O.,  Olutimo A.L. (2014), Boundedness of solutions of certain system of record order ordinary differential equations, Acta Universitatis Palackianae olomucensis Facultas Rerum Naturalium, Mathematica 53, No 1, 107-115. ISSN 0231-9721. Published by Faculty of Science, Palacki University Olomuc, Czech Republic. Available online at http://mant.upol.cz/cs/acta_math.asp or http://dml.cz/dmlcz/140737

 

(26)           *Omeike M.O., (2014), Stability and boundedness of solutions of nonlinear vector Differential Equations of third order, Archivum Mathematicum (Brno)  50, No 2, 101-106. ISSN 0044-8753. Published by the Department of Mathematics and Statistics of the Faculty of Science of Masaryk University, Czech Republic. Available online at http://www.emis.de/journals/AM/ or http://dml.cz/dmlcz/100005.

 

(27)           * Ojo, K.S., Njah, A.N., Olusola, O.I.,  Omeike M.O., (2014), Generalized reduced-order hybrid combination synchronization of three Josephson junctions via back stepping technique, Nonlinear Dynamics 75, No 4, 583-595. ISSN: 0924-090X. Published by Springer. Available online at DOI 10.1007/s11071-014-1319-z.

 

(28)           * Ojo, K.S., Njah, A.N., Olusola, O.I., Omeike M.O., (2014), Reduced Order Projective and Hybrid Projective Combination – Combination Synchronization of Four Chaotic Josephson Junctions, Journal of Chaos, vol. 2014. Article ID 282407, 9 pages. Published by the Hindawi Publishing Cooperation, India. Available online at http://dx.doi.org/10.1155/2014/282407.

 

(29)           *Omeike, M.O., (2015). Stability and boundedness of solutions of a certain system of third-order nonlinear delay differential equations, Acta Universitatis Palackianae Olomucensis Facultas Rerum Naturalium, Mathematica 54(1), 109-119 (2012c: 34093). ISSN 0231-9721. Published by Faculty of Science, Palacki University Olomuc, Czech Republic. Available online at http://mant.upol.cz/cs/acta_math.asp or http://dml.cz/dmlcz/140737

Legends: * represents publication(s) added after last appointment.

d)   Published Articles in Referred Conference Proceedings:

(30)           Afuwape, A.U. and Omeike, M.O. (2003): Further ultimate boundedness result of some non-linear differential equations of third order. Proceedings of the African Mathematical Union (AMU), A.U. Afuwape and A.R.T. Solarin (Eds.), 77-90.

(31)           Afuwape, A.U. and Omeike, M.O. (2005): Convergence of solutions of some system of second order non-linear ordinary differential equations. In “Appreciating Mathematics in Contemporary World, Proceedings of the International Conference in Honour of Professor E.O. Oshobi and Dr. J.O. Amao”, A.U. Afuwape and Shola Adeyemi (Eds.), 71-80. 

(32)           *Omeike, M.O. (2014):  Boundedness of third-order  delay differential equations in which h is not necessarily differentiable.  Proceedings of 19th Annual Cum 4th International Conference of Gwalior Academy of Mathematical Sciences (GAMS), Sardar Vallabhbhai National Institute of Technology, Surat, October 3-6, 2014.  M.N. Mehta, V. H. Pradhan and J.M. Dhodiya.(Eds).